“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7708
School of Mathematics
  Title:   A surjective homomorphism of local cohomology modules
  Author(s):  K. Khashyarmanesh
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  33
  Year:  2005
  Pages:   2717 – 2723
  Supported by:  IPM
Let R be a local ring and M be a finitely generated generalized Cohen-Macaulay R-module such that dimRM=dimRM/\frakaM+heightM\fraka for all ideals \fraka of R. Suppose that HjI(M) ≠ 0 for an ideal I of R and an integer j > heightMI. We show that there exists an ideal JI such that

    (b)the natural homomorphismHiJ(M)→ HiI(M) is an isomoprphism, for all i > j; and
    (c)the natural homomorphism HjJ(M)→ HjI(M) is surjective. 
By using this theorem, we obtain some results about Betti numbers, coassocited primes and support of local cohomology modules.

Download TeX format
back to top
scroll left or right